# SDR USAA2012122100006

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 48,901 hours, 20,472 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1190
- Condition: Low Pressure
- Location: R2 Door
- Part time: 48,901 hours, 20,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PRESSURE PER AMM 52-10-00-614-001-A, STEP 4B.
